کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
473590 | 698800 | 2011 | 4 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
A variational principle for coupled nonlinear Schrödinger equations with variable coefficients and high nonlinearity
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Via He’s semi-inverse method, a variational principle is established for coupled nonlinear Schrödinger equations with variable coefficients and high nonlinearity. The result obtained includes the ones known from the open literature as special cases.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Mathematics with Applications - Volume 61, Issue 8, April 2011, Pages 2035–2038
Journal: Computers & Mathematics with Applications - Volume 61, Issue 8, April 2011, Pages 2035–2038
نویسندگان
Xin-Wei Zhou, Lin Wang,